# SDR CA030409013

- Difficulty date: March 28, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bell 206A
- Aircraft time: 20,378 hours
- Engine: Allsn 250C20
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE PILOT NOTICED A YAW TO THE RIGHT. UPON LANDING HE NOTICED THAT THE TAIL FELT TWITCHY AND SHUTDOWN TO INVESTIGATE. WHEN HE GOT OUT HE NOTICED THE TOP HALF OF THE VERTICAL STABILIZER BENT OVER TO THE RIGHT HANGING ON BY THE RT SKIN. THE CRACK PROPAGATED FROM A SMOKING RIVET WITHIN ATTACHES LT TRAILING EDGE TO FIN.
